# SDR 98ZZZX1320

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Westwind School of Aeronautics Phoenix LLC, repair station WIWR604K
- Aircraft: N2158E
- Make and model: Piper PA-44-180
- Propeller: Hartzl HCC2YR2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS THE RESULT OF SPINNER BULKHEAD FAILURES ON MODEL PA34-200, DETAIL INSPECTION WAS MADE ON THIS MODEL.  FOUND ONE BULKHEAD CRACKING AT MOUNTING HOLE APPROXIMATELY .50 INCH LONG.  THIS MODEL DOES NOT HAVE DYNAMIC BALANCER AS MODEL PA 34-200 DOES, WHERE LENGTH OF SPINNER SCREWS CAN HAVE ADVERSE AFFECTS ON SPINNER BULKHEAD CRACKING.  SUBMITTER RECOMMENDED DETAILED INSPECTION AT REGULAR SCHEDULED MAINTENANCE.
